RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 13, Issue 2  


Codes on fibre products of Artin–Schreier curves
S. A. Stepanov, M. Kh. Shalalfekh
3
Goppa codes on a family of algebraic number fields
M. M. Glukhov (jr.)
14
Parametrization of solutions of the equation $x^{-1}y^{-1}xyz^{-1}v^{-1}zv=1$ in a free group
G. S. Makanin
35
The asymptotic number of maps on compact orientable surfaces
M. A. Krikun, V. A. Malyshev
89
On the semigroup of transformations of a finite set generated by random generators
M. V. Fedyukin
99
On some properties of polynomials over finite fields
S. N. Selezneva
111
On noninteger vertices of the polytope of the three-index axial assignment problem
M. K. Kravtsov, V. M. Kravtsov, E. V. Lukshin
120
On partition polynomials
O. V. Kuz'min, O. V. Leonova
144
From Editorial Board
159
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019